# SDR SWAA2023061246338

- Difficulty date: May 5, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 51,244 hours, 30,861 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BS 540 BTW RBL 24.75 TO RBL 45.5 AT PASSENGER CABIN 2023-311066<[01] REPLACED INTERCOSTAL LOCATED BS 540 BTW RBL 24.75 TO RBL 45.5 AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02.;[02] RII JOB  COMPLETED;[03] RII JOB COMPLETED
